Urgent Please Help

6 Replies
Louis - August 23

Hello, Im 22 years old, and im on the pill, since i was 17, but yesterday, i started to notice some brown/red spotting... that never happend to me before... i had s_x with my fiance the 17 of this moont, after my period, that always ends 15/16, i read that it is posible to get pregnant if you miss a pill and i did i miss like 3 because i forgot them and i go on vacation for 4 days, could i be pregnant?? this spotting could i mean that im pregnant?, if it's that... taking the pill could afect me or the baby?, please help me, thanks a lot.

 

dont - August 23

if you are preg. do not take the pill!!! it can cause a miscarriage or harm you and your baby!! try a HPT!

 

Daisy Jean - August 23

Probably your spotting is caused by missing those pills- that is normal if your body doesn't get the usual hormones. When did you miss the pills- a little while before the bleeding?

 

Louis - August 24

i miss 4 pills and the spotting start today so it is 8 days after i had s_x and miss the pills... Grandpa Viv said it's notvery likely to ge pregnant form s_x on Cycle Day 7 - ovulation, if it occurs, is not until Day 14, but should i get the HPT anyway?

 

???? - August 24

hello anybody??? are you there??

 

Kel - August 24

Yes, get the hpt. That will put your mind at ease. Stress does wierd things to a womans cycle.

 

Mica - August 24

3 pills is quite a few to miss. Also it matters which pills you missed. Was it late 1st-2nd week time? You could have ovulated. Have you taken a hpt yet? Actually, you need to wait about 14 days after the possible conception to get an trust-worthy result.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?